# SDR SWAA2022030131463

- Difficulty date: October 7, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 41,792 hours, 24,919 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#5 FLAP TRACK AFT FAIRING ACCESS PANEL #194BR DELAMINATED AND CRACKED. / REMOVED AND REPLACED PER AMM 53-51-21. PERFORMED ELECTRICAL BOND INPECTION AND RESISTANCE CHECK PER AMM 53-51-21. INSPECTION CHECKS GOOD.
